MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CA561TBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar auto device was returned to a third-party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.During evaluation no foam particles were noted in the airpath, yet foam degradation was noted.The devices sound abatement foam and needs to be replaced to address the issue.Additionally, the service technician also noted dust fail contamination.The device was scrapped by the service center after the evaluation was completed.

Brand Name
REMSTAR AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key23925796
Report Number2518422-2025-113398
Device Sequence Number8824823
Product Code BZD
UDI-Device Identifier00606959037762
UDI-Public(01)00606959037762
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCA561TBT
Device Catalogue NumberCA561TBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2015
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown